Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Done lithotripsy for kidney stone. Pain in kidney area. Pain and spasms in urethra. Normal?

Hello. I had Lithotripsy for a 7mm kidney stone on 12/27/12. I ve been doing well. Had some pain that night in my kidney area, but nothing much to speak of since then. I ve been drinking a ton of water and have been passing gravel with no pain. All of sudden, today, upon waking, I have pain and spasms in my urethra and pain in my kidney area. My urine is still light blood that I can see. Is this normal? I was wondering if I did something to bruise the kidney, as I went shopping yesterday and lifted a 12 pack of bottled water. Just wondering why I have pain all of a sudden.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Welcome to HCM.
Pain can be due to
1. INFECTION in the urine.
2. Stent reaction - if placed.
3. Weight lifting.
Pain killers should help.
If not relieved, it is wise to consult,
Answered: Fri, 4 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor